# SDR TRAX200600379

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 7,726 hours, 5,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TRACK CORROSION -SEC 1- FS 350 TO 485.   TRACK OUT OF LIMITS PER REO 670-53-00-013  REMOVED AND REPLACED RT FLOOR TRACK SEC 1 -FS 350 TO 485 IAW CRJ700 AMM 53-00-49  (CLOSED)
